# SDR SWAA2023052350902

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 15,991 hours, 8,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT FLOORBOARD AT ROW 17 DELAMINATED<[01] REMOVED AND REPLACED FLOOR PANEL AT SEAT ROW 17 PER AMM 53-21-00
